# SDR SIMA20210529001

- Difficulty date: May 29, 2021
- Submitted: May 30, 2021
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 40,358 hours, 35,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12C WALL EMERGENCY SIGN INOP-C/A-T/S IAW WM 33-50-50-005 RAR #5 INNVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME
